# SDR HNAA9900049

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963HA
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Baggage Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT BAGGAGE BAY SMOKE WARNING LIGHT IN FLIGHT (CONFIRMED NO SMOKE).  INSPECTED WIRING/CONNECTORS AT BOTH SMOKE DETECTORS.  SYSTEM TESTS NORMAL.
